# SDR IXXA0400001O

- Difficulty date: January 9, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911318
- Aircraft time: 77,766 hours, 30,024 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Unlatched
- Location: Nlg
- Part time: 77,766 hours, 30,024 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF AND GEAR RETRACTION, CREW NOTICED A VIBRATION AND NOISE.  CREW RECYCLED LANDING GEAR, DID NOT CORRECT PROBLEM. SUSPECT NOSE GEAR DOOR NOT CLOSE PROPERLY. CREW CONTINUED FLIGHT TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENACE PERFORMED FUNCTIONAL CHECK OF LOCKING MECHANISM OF LT AND RT NOSE LANDING GEAR. OPERATIONAL CHECK GOOD ON GROUND IAW ALL APPLICABLE MANUALS. AIRCRAFT WAS RETURNED TO SERVICE.
